# SDR CALA2024123003179

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM Y160.5 HAS CORROSION.   REMOVED AND REPLACED Y160.5 FLOORBEAM IN AFT CABIN AT FR68 AND 7 0 IAW A320 SRM 53-41-14-283-809 51-42-11 51-44-11/001 51-75-12-9 11-003 AND AMM 51-78-00-916-001.
